# SDR SWAA2025120140319

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 24,153 hours, 12,542 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CALL LIGHT IN THE AFT GALLEY INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-51-01. OPS CHECKS GOOD.
